# SDR DALA12011649201

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 47,848 hours, 26,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND AFT VENTRAL STAIRS EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE BROKEN BEHIND LIGHT ASSY.  RECONNECTED EMERGENCY LIGHT.  OPS CHECKED NORMAL.
